# SDR WX0A2024042432022

- Difficulty date: April 22, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N302NV
- Make and model: Airbus A319-112
- Aircraft serial: 2387
- Aircraft time: 48,491 hours, 29,836 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS AFT MEGAPHONE MAKES A CONSTANT SOUND ACTIVATES. AFFECTS VISABLITY / OPS AFT MEGAPHONE IAW AMM 25-65-51-710-002 OPS CHECK GOOD"
